# SDR IPXA09M57440

- Difficulty date: September 10, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 46,521 hours, 7,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQ 284-W4-01 RIGHT WING O/B FLAP LOWER SKIN REPAIR DOES NOT CORRELATE WITH SRM.  REPAIRED IAW IPXA EO MD11-5750-35012-B AND SAA EA 011-5754-01-A2028 REF IPXA RCD 343248.
